# SDR WX0A2022070574136

- Difficulty date: July 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 33,467 hours, 22,629 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST FAILED/REMOVED AND REPLACED RH AFT SLIDE IAW AMM 25-62-44 OPS CHECK GOOD EPSU BITE TEST GOOD IAW AMM 33-51-00-710-001-A NO FAULT NOTED"
